A Torelli theorem for osculating cones to the theta divisor
Compositio Mathematica, Tome 67 (1988) no. 3, pp. 343-353.
@article{CM_1988__67_3_343_0,
     author = {Kempf, George R. and Schreyer, Frank-Olaf},
     title = {A {Torelli} theorem for osculating cones to the theta divisor},
     journal = {Compositio Mathematica},
     pages = {343--353},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {3},
     year = {1988},
     zbl = {0665.14018},
     mrnumber = {959216},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__67_3_343_0/}
}
TY  - JOUR
AU  - Kempf, George R.
AU  - Schreyer, Frank-Olaf
TI  - A Torelli theorem for osculating cones to the theta divisor
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 343
EP  - 353
VL  - 67
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__67_3_343_0/
UR  - https://zbmath.org/?q=an%3A0665.14018
UR  - https://www.ams.org/mathscinet-getitem?mr=959216
LA  - en
ID  - CM_1988__67_3_343_0
ER  - 
Kempf, George R.; Schreyer, Frank-Olaf. A Torelli theorem for osculating cones to the theta divisor. Compositio Mathematica, Tome 67 (1988) no. 3, pp. 343-353. http://archive.numdam.org/item/CM_1988__67_3_343_0/

[K1] G.R. Kempf: On the geometry of a theorem of Riemann, Ann. of Math. 98 (1973) 178-185. | MR 349687 | Zbl 0275.14023

[K2] G.R. Kempf: Abelian Integrals, Monografias de Instituto de Mathematica 13, Universidad National Autonoma de Mexico, Mexico City (1984). | Zbl 0541.14023

[K3] G.R. Kempf: The equation defining a curve of genus 4, Proceedings of the AMS 97 (1986) 214-225. | MR 835869 | Zbl 0595.14021

[M] D. Mumford: Prym varieties I. In: (L.V. Ahlfors, I. Kra, B. Maskit and L. Nirenberg (eds) Contribution to Analysis. Academic Press, New York (1974) pp. 325-350. | MR 379510 | Zbl 0299.14018